# SDR J7SA20181229001

- Difficulty date: December 29, 2018
- Submitted: January 17, 2019
- Operation: Air carrier
- Aircraft: N415FX
- Make and model: Emb EMB-545
- Aircraft serial: 55010032
- Aircraft time: 962 hours, 644 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PACK FAIL AMBER MSG. WITH A PUFF OF SMOKE. R&R AIR CONDITION CONTROLLER, TEMP SENSOR, AND ENVIRONMENTAL CONTROL UNIT. OPS AND LEAK CHECKS GOOD.
